MAUDE Adverse Event Report: ARTHREX, INC. IMPL DELIVERY SYS,DISTAL BICEPS REPR; PLATE, FIXATION, BONE

ARTHREX, INC. IMPL DELIVERY SYS,DISTAL BICEPS REPR; PLATE, FIXATION, BONE
Model Number IMPL DELIVERY SYS,DISTAL BICEPS REPR
Health Effect - Clinical Code Rash (2033)
Date of Event 07/31/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.
 
Event or Problem Description
It was reported by the patient that he had a distal bicep repair done in late (b)(6) 2020 and has had a body rash since that time.Additional information obtained 12/18/2020: the patient's implant surgery was(b)(6) 2020.His symptoms first appeared (b)(6) 2020.Symptoms has been a rash covering his body.To date the symptoms have been treated with creams, antihistamines, and phototherapy.No cultures have been taken to date.Patient also states that as of this date his surgeon, er doctor, allergist and one dermatologist all agree that the rash has nothing to do with his implant.His last dermatologist also thinks that it is not being caused by the implant.That dermatologist suggested researching the components to see if patient is possibly allergic to anything in the implant.The dermatologist is convinced also that whatever the patient is experiencing has nothing to do with the implants.Material composition has been provided to the patient.

Brand Name
IMPL DELIVERY SYS,DISTAL BICEPS REPR
Common Device Name
PLATE, FIXATION, BONE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
MDR Report Key11117374
Report Number1220246-2021-02446
Device Sequence Number19814176
Product Code HRS
UDI-Device Identifier00888867026476
UDI-Public00888867026476
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K062747
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/05/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/31/2025
Device Model NumberIMPL DELIVERY SYS,DISTAL BICEPS REPR
Device Catalogue NumberAR-2260
Device Lot Number10659977
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/17/2020
Initial Report FDA Received Date01/05/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;